Affordable Access

Access to the full text

On classes of functions of many-valued logic with minimal logarithmic growth rate

Authors
  • Komkov, Stepan A.1
  • 1 Lomonosov Moscow State University, Russia , (Russia)
Type
Published Article
Journal
Discrete Mathematics and Applications
Publisher
De Gruyter
Publication Date
Aug 14, 2020
Volume
30
Issue
4
Pages
265–272
Identifiers
DOI: 10.1515/dma-2020-0023
Source
De Gruyter
Keywords
License
Yellow

Abstract

We obtain a criterion for the minimal logarithmic growth rate for an arbitrary set with a given set of operations defined on it, i.e., we describe all finite sets A with operations on them such that the growth rate differs by at most a constant from the logarithmic growth rate to base ∣A∣.

Report this publication

Statistics

Seen <100 times